MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G28322
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, a foreign matter like eyelash was confirmed inside the unopened package by the distributor.
 
Event or Problem Description
No additional information has been added to the description of event since the previous medwatch report was submitted.
 
Additional Manufacturer Narrative
D10: product received on 27dec2018.Investigation evaluation : a review of the complaint history, instructions for use (ifu), inspection of unused device, visual inspection, device history record and quality control and specifications of the device was conducted during the investigation.One unopened device was returned to aid in the investigation.Examination of the returned product identified foreign matter was noted in the outer packaging.During the investigation, a review of quality control instructions and product labeling was conducted.Based on the review of current documentation, sufficient controls and inspections are in place to prevent the release of nonconforming product related to the reported failure mode.Additionally, a review of the complaint device lot and similar device lots was conducted and found no relevant nonconformances during pre-release testing.A review of complaints was conducted and identified one other potential relevant complaint from the device lot.There is no evidence that nonconforming product exists in house or in the field.As a result of our investigation, examination of the returned product, and the available information the root cause was traced to manufacturing.Per the quality engineering risk assessment, no further action is required.The appropriate personnel were notified, and cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8180523
Report Number1820334-2018-03508
Device Sequence Number11063532
Product Code DYB
UDI-Device Identifier00827002283220
UDI-Public(01)00827002283220(17)211012(10)9173691
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/12/2021
Device Model NumberG28322
Device Catalogue NumberRCF-16.0-38-J
Device Lot Number9173691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1